Illinois Journal of Mathematics

waring's problem for algebraic number fields and primes of the form $(p^{r} - 1)/(p^{r} - 1)$

Paul T. Bateman and Rosemarie M. Stemmler

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 6, Issue 1 (1962), 142-156.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255631815

Mathematical Reviews number (MathSciNet)
MR0138616

Zentralblatt MATH identifier
0107.03903

Subjects
Primary: 10.46
Secondary: 10.64

Citation

Bateman, Paul T.; Stemmler, Rosemarie M. waring's problem for algebraic number fields and primes of the form $(p^{r} - 1)/(p^{r} - 1)$. Illinois J. Math. 6 (1962), no. 1, 142--156. http://projecteuclid.org/euclid.ijm/1255631815.


Export citation